Aggrenox (Generic)
What are Generics?
Generic drugs marketed without brand names contain the exact same active ingredients used in their brand-name counterparts, but cost significantly less. The drugs are required to meet U.S. Food and Drug Administration (FDA) standards for safety, purity and effectiveness.

Aggrenox (Generic)

Generic Aggrenox (aspirin and dipyridamole) works by reducing substances in the body that cause pain, fever, and inflammation. Patients taking Aggrenox twice daily are 22% less likely to have a stroke than patients taking low-dose aspirin (25 mg twice daily) alone. In addition, over 90% of patients using Aggrenox remained stroke-free for two years!

Generic Aggrenox is also marketed as Persantine, Aspirin and Dipyridamole.

*Aggrenox® is manufactured by Boehringer Ingelheim Pharmaceuticals, Inc.

Read more Close
Aggrenox (Generic)
200mg
  Quantity Our Price Price Per pill You Save
Add to cart Our Price: N/A You save:
30 pills N/A N/A
60 pills N/A N/A
90 pills N/A N/A
120 pills N/A N/A
180 pills N/A N/A